Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jjcallumx789

REDNESS!!! DAN OR ANY1 HELP PLZ!

HI EVERY1, Hi dan if you are there.

i was doing reallllll good on dans regime for the 6th week and one day i ran out of BP and couldnt purchase it for a whole day.... i didnt want to breakout suddenly so i had to substitute for BP for 1 day.

i used TAZORAC............ i almost used the same amount of tazorac to the full amount of BP i was using. And there was no effect at first. I went out to purchase my next tube of 2.5% BP oxy on the spot.

When i got home i gently washed the tazorac off that i have left on my face for at least 9 hours during the day and i noticed a redness.

I thought to myself, AH its nothing the redness will probably go away by tomorrow, so at night time before bed i applyed the BP, and it felt like it was stinging and i started to get quite red all over the face!!!! sad.gif

I carried on with the BP regime as normal but i am STILL RED!! and its been 3 days now............ i feel like crying because it just looks stupid the redness.

it's almost as if it was like i just start the regime from the begining with all the Begginers BP symptoms. And i didnt expect this to happen because i Had SUCH A GOOD TOLERANCE TO THE BP after all that time i have ben using it.

SOMEONE HELP PLZ!!!!.................................

Share this post


Link to post
Share on other sites

Sorry to hear about that bad experience. I can imagine it must be hard.

Personally, I would recommend stopping the BP temporarily. I know you were doing well, but you may have been allergic to the Tazorac and using BP will only aggravate the situation, I feel.

If it persists, I would suggest you go see a dermatologist, or even a pharmacist and explain your situation. I am certain they will be able to help.

Try not to worry, and good luck! eusa_angel.gif

Li B.

Share this post


Link to post
Share on other sites

i didnt know oxy had 2.5%[email protected]@

i think u should find some lotion or cream that has soothing or calming relief like natural oils or botanical extracts... i've had some experience with ylang ylang, jojoba oil, chamomile, and rosemary.. they are good for you..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×